# SDR AALA201709269021

- Difficulty date: September 21, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 43,752 hours, 29,365 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: D5227917300300
- Condition: Damaged
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY ESCAPE HATCH DIFFICULT TO REMOVE. FORWARD PIN RELEASE INSIDE OF DOOR FRAME, UPPER FORWARD CORNER, WOULD NOT RELEASE. REPLACED FITTING AND ROLL PIN. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
